# SDR DALA2018120507048

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON FLOOR SUPPORT PANEL STATION 540 RBL1 LBL1 AT WING BOX. FLOOR SUPPORT PANEL STA 540 RBL1 LBL1 AT WING BOX WERE REPLACED PER SRM 51-40-02.
